Join us on our online event platform for a unique program featuring shorter interactive workshops, motivational keynote speakers and other innovations to make this a rewarding virtual conference experience.

Whatever your local needs, you’ll find something here to take your city or community forward. Through workshops, plenaries and networking opportunities, you’ll get new tools to tackle today’s challenges and gear up for tomorrow’s recovery.

There’s something for everyone.

Register Now

Stay tuned for full detailsand for exciting new program announcements to come. All times in the table below are Eastern. (S/I) indicates activities with simultaneous interpretation.

Monday, May 31
10 a.m.-4 p.m. Big City Mayors Caucus (BCMC) Meeting (S/I)
12-1 p.m. CN Virtual Town Hall: Thankful to be your neighbour - by invitation only
1-2 p.m.

Workshops 

2:30-3:30 p.m.

Workshops (2 x 1 hour)

Tuesday, June 1
10-10:30 a.m. Opening Ceremony - sponsored by CN (S/I)
10:30-11:30 a.m. President's Forum - brought to you by Shaw (S/I)
11:30 a.m.-12 p.m. Political Keynote (S/I)
12:30-1:30 p.m.

Workshop (1 x 1 hour) (S/I)

12:30-2:30 p.m. Connected Labs (8 x 15 minutes)
12:30-3:30 p.m. Trade Show
1:30-2:30 p.m.

Workshop

2:30-3:30 p.m.

Workshops

4-4:30 p.m. 3rd VP Candidates speeches (S/I)
4:30-5 p.m. Political Keynote | Erin O'Toole, Leader, Conservatice Party of Canada (S/I)
5-6 p.m. Ask the Experts
5:30-6:30 p.m. Regional Caucus Networking (BC, P&T)
Wednesday, June 2
8:30-9:30 a.m. Regional Caucus Networking (QC, ON, Atlantic)
9-10 a.m. Ask the Experts
9:30-10:30 a.m. Welcome Day 3 and Political Keynote | Jagmeet Singh, Leader, New Democratic Party (S/I)
10:30 a.m.-12:30 p.m. Connected Labs (8 x 15 minutes)
10:30 a.m.-1:30 p.m. Trade Show
10:45-11:45 a.m.

Workshop

11:45 a.m.-12:45 p.m.

Workshop

12:45-1:45 p.m.

Workshops (2 x 1 hour)

2-3 p.m. 3rd VP announcement and explain the election process for candidates for Boards positions 
3:15-5:30 p.m. Selection of candidates for Board of Directors
Thursday, June 3
9-10 a.m. Ask the Experts
9:30-10:15 a.m. Welcome Day 4 and Plenary: Overcoming online harassment of women and elected officials (S/I)
10:15-11 a.m. Resolution Plenary (S/I)
11:30 a.m.-12 p.m. Political Keynote | Annamie Paul, Leader, Green Party of Canada (S/I)
12-1 p.m. Rural Plenary - sponsored by Telesat (S/I)
1:30-2:30 p.m.

Workshop

1:30-3:30 p.m. Connected Labs (8 x 15 minutes)
1:30-4:30 p.m. Trade Show
2:30-3:30 p.m.

Workshop

3:30-4:30 p.m.

Workshops

5-6:30 p.m. Gala: Forward Fest - sponsored by the Cement Association of Canada (S/I)
Friday, June 4
9:30-10 a.m. Welcome Day 5 (S/I)
10 a.m.-2 p.m. AGM and closing remarks (S/I)

Program subject to change without notice.

© 2021 Federation of Canadian Municipalities